Botox™ Related Questions
Q: I am a very anxious person. Do I have to avoid having Botox injected for my wrinkles?
A: Absolutely not. If you have a good amount of confidence in your doctor and your doctor uses good technique, there is minimal chance of having any severe side effect or complication from the Botox or Dysport injections. You might be anxious and imagine some symptoms afterwards, but you should contact your doctor with any concern you have after treatment.
Q: Why did my doctor say I shouldn't get my wrinkles of my lower eyelids treated with Botox? He said my bags would get worse, why?
A: Bags of fluid, not bags of fat herniation, can swell more from accumulating water when the eyelid muscle no longer squeezes the muscle and helps mechanically drain the water from the area back to the heart.
Q: Can there be any life threatening problems after Botox injections?
A: Severe side effects or complications after Botox injections are very rare. Any injection has a risk of an allergic reaction and if there is breathing difficulty, swelling of the throat, problems swallowing, patents are urged to travel to the closest Emergency Department via ambulance.
Q: I have had Botox injected for many years. Is all that Botox being stored in my body?
A: No. The Botox or Dysport molecules go away and they no longer can create the relaxation effect we desire and the procedure needs to be repeated.
Q: If I did Botox a week ago, can I go to a hot sauna to relax?
A: Yes, there has not been any proof, that heat as much as a week later can negatively affect the Botox result.
Q: I love to ski in Denver where the altitude is quite high. I want to have Botox and then fly there. Is that OK?
A: I prefer my patients not to fly for one day after Botox. I am not aware that if you fly one day after Botox that the change in altitude would cause a problem with the Botox effect. Swelling, which is temporary, can be exacerbated sometimes after a flight.